# SDR USAA990961

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 327
- Part time: 37,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A 1.5 INCH CRACK AT BS 327 FORWARD SERVICE DOOR CUTOUT AFT LOWER CORNER EXTERIOR SKIN.  INSTALLED TRIPLER PER SRM 53-10-01.  (M)
